# SDR IPXA09656789

- Difficulty date: July 19, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 35,912 hours, 11,069 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 113T220129A
- Part serial: 001361
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING I/B MAIN FLAP DRIVE ARM UPPER FITTING LWR FLANGE CRACKED, CRACK AT BOTH I/B & O/B FLANGE.  LT WING I/B MAIN FLAP DRIVE ARM UPPER FITTING REPAIRED AS PER SRM 57-53-02-2R1 FIG 201 REV 44, THIS REPAIR IS CLASSIFIED AS MAJOR REPAIR WITH MATERIAL AND 10134-2007-7075 T6 AS REPAIR ANGLES REPAIR SIZE 2 X 4 INCHES.
